# SDR ASAA2016041816450

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 37,247 hours, 11,239 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC627
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 37,291 hours, 11,252 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000, NR 1 ENGINE HAD SHORT TIME FAULT 75-30401,  THE VSV POSITION SIGNALS DISAGREE.  ACFT GROUNDED.  R & R THE NR 1 ENGINE RT VSV ACTUATOR, REF AMM 75-31-01-000-802-F00 AND 75-31-01-400-802-F00.  VSV ACTUATOR LEAK AND OPS CHECK GOOD.
